On metacyclic extensions
Journal de Théorie des Nombres de Bordeaux, Volume 24 (2012) no. 2, pp. 339-353.

Galois extensions with various metacyclic Galois groups are constructed by means of a Kummer theory arising from an isogeny of certain algebraic tori. In particular, our method enables us to construct algebraic tori parameterizing metacyclic extensions.

Nous construisons des extensions galoisiennes de groupes de Galois métacycliques variés au moyen d’une théorie de Kummer émanant d’une isogénie de certains tores algébriques. En particulier, notre méthode nous permet de construire des tores algébriques paramétrant des extensions métacycliques.

Received:
Published online:
DOI: 10.5802/jtnb.799
Masanari Kida 1

1 University of Electro-Communications 1-5-1 Chofugaoka Chofu Tokyo 182-8585 Japan
@article{JTNB_2012__24_2_339_0,
     author = {Masanari Kida},
     title = {On metacyclic extensions},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {339--353},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {24},
     number = {2},
     year = {2012},
     doi = {10.5802/jtnb.799},
     zbl = {1280.11066},
     mrnumber = {2950695},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.799/}
}
TY  - JOUR
TI  - On metacyclic extensions
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2012
DA  - 2012///
SP  - 339
EP  - 353
VL  - 24
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.799/
UR  - https://zbmath.org/?q=an%3A1280.11066
UR  - https://www.ams.org/mathscinet-getitem?mr=2950695
UR  - https://doi.org/10.5802/jtnb.799
DO  - 10.5802/jtnb.799
LA  - en
ID  - JTNB_2012__24_2_339_0
ER  - 
%0 Journal Article
%T On metacyclic extensions
%J Journal de Théorie des Nombres de Bordeaux
%D 2012
%P 339-353
%V 24
%N 2
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.799
%R 10.5802/jtnb.799
%G en
%F JTNB_2012__24_2_339_0
Masanari Kida. On metacyclic extensions. Journal de Théorie des Nombres de Bordeaux, Volume 24 (2012) no. 2, pp. 339-353. doi : 10.5802/jtnb.799. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.799/

[1] W. Bosma, J. Cannon, and C. Playoust, The Magma algebra system. I. The user language. J. Symbolic Comput. 24 (1997), no. 3-4, 235–265. Computational algebra and number theory (London, 1993). | MR: 1484478 | Zbl: 0898.68039

[2] H. Cohen, Advanced topics in computational number theory. Springer-Verlag, New York, 2000. | MR: 1728313

[3] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras. Pure and Applied Mathematics, Vol. XI. Interscience Publishers, a division of John Wiley & Sons, New York-London, 1962. | MR: 144979 | Zbl: 0131.25601

[4] M. Hall, Jr., The theory of groups. Chelsea Publishing Co., New York, 1976. | MR: 414669 | Zbl: 0354.20001

[5] K. Hashimoto and K. Miyake, Inverse Galois problem for dihedral groups. Number theory and its applications (Kyoto, 1997), Dev. Math., vol. 2, 165–181. Kluwer Acad. Publ., Dordrecht, 1999. | MR: 1738815 | Zbl: 0965.12004

[6] M. Imaoka and Y. Kishi, On dihedral extensions and Frobenius extensions. Galois theory and modular forms, Dev. Math., vol. 11, 195–220. Kluwer Acad. Publ., Boston, MA, 2004. | MR: 2059764

[7] C. U. Jensen, A. Ledet, and N. Yui, Generic polynomials. Mathematical Sciences Research Institute Publications, vol. 45. Cambridge University Press, Cambridge, 2002. | MR: 1969648

[8] M. Kida, Galois descent and twists of an abelian variety. Acta Arith. 73 (1995), no. 1, 51–57. | MR: 1358187 | Zbl: 0858.11031

[9] , Cyclic polynomials arising from Kummer theory of norm algebraic tori. Algorithmic number theory, Lecture Notes in Comput. Sci., vol. 4076, 102–113. Springer, Berlin, 2006. | MR: 2282918

[10] , Descent Kummer theory via Weil restriction of multiplicative groups. J. Number Theory 130 (2010), 639–659. | MR: 2584846

[11] , A Kummer theoretic construction of an S 3 -polynomial with given quadratic subfield. Interdisciplinary Information Sciences 16 (2010), 17–20. | MR: 2648111

[12] M. Kida, Y. Rikuna, and A. Sato, Classifying Brumer’s quintic polynomials by weak Mordell-Weil groups. Int. J. Number Theory 6 (2010), 691–704. | MR: 2652903

[13] O. Lecacheux, Constructions de polynômes génériques à groupe de Galois résoluble. Acta Arith. 86 (1998), no. 3, 207–216. | MR: 1655979 | Zbl: 0919.12002

[14] S. Nakano and M. Sase, A note on the construction of metacyclic extensions. Tokyo J. Math. 25 (2002), no. 1, 197–203. | MR: 1908223

[15] V. E. Voskresenskiĭ, Algebraic groups and their birational invariants. Translations of Mathematical Monographs, vol. 179. American Mathematical Society, Providence, RI, 1998. | MR: 1634406 | Zbl: 0974.14034

Cited by Sources: